# SDR RAAA96E8025

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Nr 4 Nacelle
- Part time: 73,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND 1 INCH HOLE CHAFED IN NR 4 NACELLE INBD UPPER LONGERON AT NAC STA 103.  REPAIRED PER SRM 54-2-3 FIG 1 AND 51-3-7 FIG 1 SHEET 4.
